Alert archive / Washington / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Pendleton, OR

August 5, 2007Clark County, Skamania County, Washington

NWS Pendleton, OR issued this red flag warning at Aug 5, 2007, 1:59 PM PDT for Clark County, Skamania County, Washington. It took effect at Aug 6, 2007, 4:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 5, 2007, 1:59 PM PDT (20:59 UTC)
In effect from
Aug 6, 2007, 4:00 AM PDT
Expired
Aug 6, 2007, 8:00 PM PDT
In force
16 hr
Issued by
NWS Pendleton, OR

Counties Clark County, WA, Skamania County, WA

The radar

The Portland,OR radar (KRTX), 63 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2007-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2007-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KPDT 052059
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
159 PM PDT SUN AUG 5 2007

ORZ610-611-630-052200-
/O.CAN.KPDT.FW.A.0005.070806T0000Z-070807T0000Z/
EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST-
CENTRAL MOUNTAINS OF OREGON-
159 PM PDT SUN AUG 5 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE THUNDERSTORM THREAT OVER PORTIONS OF CENTRAL OREGON TONIGHT
AND MONDAY WILL NOT BE AS GREAT AS EARLIER EXPECTED. COVERAGE OF
THUNDERSTORMS WILL ONLY BE ISOLATED TONIGHT AND MONDAY. THUS THE
FIRE WEATHER WATCH FOR EAST SLOPES OF CENTRAL OREGON CASCADES...
DESCHUTES NATIONAL FOREST...AND THE CENTRAL MOUNTAINS OF OREGON
HAS BEEN CANCELLED.

$$

ORZ632>635-WAZ633-060500-
/O.UPG.KPDT.FW.A.0005.070806T0000Z-070807T0000Z/
/O.NEW.KPDT.FW.W.0004.070806T1100Z-070807T0100Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-
159 PM PDT SUN AUG 5 2007

...RED FLAG WARNING IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

AN UPPER LEVEL TROUGH ALONG THE PACIFIC NORTHWEST COAST WILL MOVE
ACROSS THE REGION TONIGHT AND MONDAY. THIS TROUGH WILL INCREASE
MOISTURE AND INSTABILITY ENOUGH THAT THUNDERSTORM COVERAGE WILL
BECOME SCATTERED OVER PORTIONS OF NORTHEAST OREGON MONDAY. FUELS
ARE VERY DRY IN THESE AREAS SO THIS LEVEL OF THUNDERSTORM
COVERAGE...AND ASSOCIATED LIGHTNING ACTIVITY...WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS. RAIN WILL BE VERY LIMITED
INITIALLY...ONLY ONE OR TWO HUNDREDTHS...THEN SLOWLY INCREASE
THROUGH MONDAY WHEN LOCAL AMOUNTS COULD BE IN EXCESS OF ONE TENTH
OF AN INCH. ALSO WIND GUSTS OF 35 TO 45 MPH COULD BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
5 follow-up statements
000 
WWUS86 KPDT 060452
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
952 PM PDT SUN AUG 5 2007

ORZ632>635-WAZ633-061300-
/O.CON.KPDT.FW.W.0004.070806T1100Z-070807T0100Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-
952 PM PDT SUN AUG 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT
MONDAY. 

AN UPPER LEVEL TROUGH ALONG THE PACIFIC NORTHWEST COAST WILL MOVE
ACROSS THE REGION TONIGHT AND MONDAY. THIS TROUGH WILL INCREASE
MOISTURE AND INSTABILITY ENOUGH THAT THUNDERSTORM COVERAGE WILL
BECOME SCATTERED OVER PORTIONS OF NORTHEAST OREGON MONDAY. FUELS
ARE VERY DRY IN THESE AREAS SO THIS LEVEL OF THUNDERSTORM
COVERAGE...AND ASSOCIATED LIGHTNING ACTIVITY...WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS. RAIN WILL BE VERY LIMITED
INITIALLY...ONLY ONE OR TWO HUNDREDTHS...THEN SLOWLY INCREASE
THROUGH MONDAY WHEN LOCAL AMOUNTS COULD BE IN EXCESS OF ONE TENTH
OF AN INCH. ALSO WIND GUSTS OF 35 TO 45 MPH COULD BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS86 KPDT 061108
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
408 AM PDT MON AUG 6 2007

ORZ632>635-WAZ633-061915-
/O.CON.KPDT.FW.W.0004.000000T0000Z-070807T0100Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-
408 AM PDT MON AUG 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON. 

AN UPPER LEVEL TROUGH ALONG THE PACIFIC NORTHWEST COAST WILL MOVE
ACROSS THE REGION TODAY. THIS TROUGH WILL INCREASE MOISTURE AND
INSTABILITY ENOUGH THAT SCATTERED THUNDERSTORMS WILL DEVELOP OVER
PORTIONS OF NORTHEAST OREGON THIS MORNING. FUELS ARE VERY DRY IN
THESE AREAS SO THIS LEVEL OF THUNDERSTORM COVERAGE...AND
ASSOCIATED LIGHTNING ACTIVITY...WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS. RAIN WILL BE VERY LIMITED INITIALLY...ONLY ONE
OR TWO HUNDREDTHS...THEN SLOWLY INCREASE THROUGH THE DAY WHEN
LOCAL AMOUNTS COULD BE IN EXCESS OF ONE TENTH OF AN INCH. ALSO
WIND GUSTS OF 35 TO 45 MPH COULD BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS86 KPDT 061558
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
858 AM PDT MON AUG 6 2007

ORZ638-070000-
/O.EXB.KPDT.FW.W.0004.070806T1800Z-070807T0300Z/
BAKER VALLEY-
858 AM PDT MON AUG 6 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST WILL MOVE ACROSS
THE REGION TODAY THROUGH THIS EVENING. THIS TROUGH WILL INCREASE
MOISTURE AND INSTABILITY ENOUGH THAT SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON. FUELS ARE VERY DRY SO THIS LEVEL OF
THUNDERSTORM COVERAGE...AND ASSOCIATED LIGHTNING ACTIVITY...WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS. RAIN WILL BE VERY
LIMITED INITIALLY...ONLY ONE OR TWO HUNDREDTHS...THEN SLOWLY
INCREASE THROUGH THE EVENING WHEN LOCAL RAINFALL AMOUNTS COULD BE
IN EXCESS OF ONE TENTH OF AN INCH. ALSO WIND GUSTS OF 35 TO 45 MPH
ARE POSSIBLE NEAR THUNDERSTORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$

ORZ632>635-WAZ633-070000-
/O.EXT.KPDT.FW.W.0004.000000T0000Z-070807T0300Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-
858 AM PDT MON AUG 6 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST WILL MOVE ACROSS
THE REGION TODAY THROUGH THIS EVENING. THIS TROUGH WILL INCREASE
MOISTURE AND INSTABILITY ENOUGH THAT SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON. FUELS ARE VERY DRY SO THIS LEVEL OF
THUNDERSTORM COVERAGE...AND ASSOCIATED LIGHTNING ACTIVITY...WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS. RAIN WILL BE VERY
LIMITED INITIALLY...ONLY ONE OR TWO HUNDREDTHS...THEN SLOWLY
INCREASE THROUGH THE EVENING WHEN LOCAL RAINFALL AMOUNTS COULD BE
IN EXCESS OF ONE TENTH OF AN INCH. ALSO WIND GUSTS OF 35 TO 45 MPH
ARE POSSIBLE NEAR THUNDERSTORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS86 KPDT 062139
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
239 PM PDT MON AUG 6 2007

ORZ632>635-638-WAZ633-070300-
/O.CON.KPDT.FW.W.0004.000000T0000Z-070807T0300Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BAKER VALLEY-BLUE MOUNTAINS OF WASHINGTON-
239 PM PDT MON AUG 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

AN UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST WILL CONTINUE TO
MOVE ACROSS THE REGION THROUGH THIS EVENING. AS A RESULT...
THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS PORTIONS OF EASTERN
OREGON. THESE STORMS WILL BECOME SCATTERED IN COVERAGE AS THE
AFTERNOON PROGRESSES INTO EVENING. FUELS ARE VERY DRY SO THESE
THUNDERSTORMS...AND ASSOCIATED LIGHTNING ACTIVITY...WILL RESULT
IN CRITICAL FIRE WEATHER CONDITIONS. RAIN WILL BE VERY LIMITED
INITIALLY...ONLY ONE OR TWO HUNDREDTHS...THEN SLOWLY INCREASE
THROUGH THE EVENING WHEN LOCAL RAINFALL AMOUNTS COULD BE IN
EXCESS OF ONE TENTH OF AN INCH. ALSO WIND GUSTS OF 35 TO 45 MPH
ARE POSSIBLE NEAR THUNDERSTORMS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS86 KPDT 070259
RFWPDT

RED FLAG WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
759 PM PDT MON AUG 6 2007

ORZ632>635-638-WAZ633-070400-
/O.EXP.KPDT.FW.W.0004.000000T0000Z-070807T0300Z/
SOUTHERN BLUE AND STRAWBERRY MOUNTAINS-
NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT-
WALLOWA DISTRICT-BAKER VALLEY-BLUE MOUNTAINS OF WASHINGTON-
759 PM PDT MON AUG 6 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

THUNDERSTORM ACTIVITY IS DECREASING WITH ONLY A FEW LIGHTNING
STRIKES LEFT OVER EASTERN OREGON. THE LIGHTNING THREAT WILL
CONTINUE TO DECREASE THE REST OF THIS EVENING AND OVERNIGHT. AS
SUCH THE RED FLAG WARNING WILL EXPIRE AT 8 PM THIS EVENING. DRY
AND STABLE CONDITIONS ARE EXPECTED FOR TUESDAY THROUGH THE REST
OF THIS WEEK.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 5, 10:52 AM PDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 5, 10:52 AM PDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1052 AM PDT SUN AUG 5 2007

UPDATED AVIATION DISCUSSION

.UPDATE...AS EXPECTED THE UPPER LEVEL LOW THAT WAS WEST OF SAN
FRANCISCO LAST EVENING HAS MOVED INTO THE NORTHERN SACRAMENTO VALLEY
AND IS BEING ABSORBED INTO THE TROUGH OVER OUR AREA. THIS IS TURNING
THE UPPER FLOW MORE SOUTHERLY AND IS DRAWING MONSOON MOISTURE
NORTHWARD. THUS FAR THE MOISTURE IS STAYING TO OUR SOUTH ALTHOUGH IT
APPEARS SOME OF THE MOISTURE WILL WORK ITS WAY INTO CENTRAL AND
NORTHEAST OREGON LATE THIS AFTERNOON. AT THE SAME TIME A SHORTWAVE
WILL BE MOVING THROUGH THE AREA AND THAT SHOULD BE ENOUGH TO SET OFF
A FEW ISOLATED THUNDERSTORMS OVER CENTRAL AND EASTERN OREGON. WITH
THE TROUGH CENTERED OVER THE CASCADES TONIGHT...EXPECT THAT ISOLATED
THUNDERSTORMS WILL CARRY ON THROUGH THE NIGHT OVER CENTRAL AND
NORTHEASTERN OREGON. CURRENTLY SEEING CIRRUS CLOUDS FORMING OVER THE
COLUMBIA BASIN AND BANDS OF MID LEVEL CLOUDS ABOUT TO MOVE INTO THE
OCHOCO MOUNTAINS NORTHEAST INTO WALLOWA COUNTY. HAVE ADJUSTED THE
CLOUD COVER THIS MORNING TO REFLECT CURRENT TRENDS. HAVE ADJUSTED
TEMPERATURES SLIGHTLY TODAY...MOSTLY DOWNWARD A DEGREE OR TWO DUE TO
ANTICIPATED CLOUDINESS. ALSO MADE A FEW WIND DIRECTION ADJUSTMENTS
AND BUMPED WIND SPEEDS UP A BIT THIS AFTERNOON. UPDATED FORECAST
WILL BE OUT SHORTLY. PERRY

.AVIATION...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
PERIOD.  HOWEVER...ISOLATED THUNDERSTORMS ALONG THE SOUTHERN PORTION
OF TWEB 368 MAY TEMPORARILY REDUCE VISIBILITIES TO MVFR CONDITIONS.
SOME STORMS MAY APPROACH TWEB 366 OVERNIGHT.  EARLE

&&

.PREV DISCUSSION... /ISSUED 440 AM PDT SUN AUG 5 2007/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...A TROUGH WILL DEEPEN
ALONG THE COAST TODAY...AND DRIFT EAST TONIGHT AND MONDAY. SURFACE
HEATING WILL MODIFY THE BOUNDARY LAYER AND THE LAPSE RATES WILL
STEEPEN CREATING LESS STABLE CONDITIONS THIS AFTERNOON. A FEW
THUNDERSTORMS MAY DEVELOP OVER CENTRAL TO NORTHEAST OREGON THIS
AFTERNOON AND EARLY EVENING. BY MONDAY MORNING THE UPPER LEVEL
TROUGH WILL MOVE OVER EASTERN WASHINGTON AND OREGON AND INCREASE
INSTABILITY AND MOISTURE OVER THE AREA. THUNDERSTORM COVERAGE WILL
BECOME MORE WIDESPREAD WITH THE GREATEST THREAT OVER CENTRAL TO
NORTHEAST OREGON. A FIRE WEATHER WATCH HAS BEEN ISSUED COVERING
CENTRAL TO NORTHEAST OREGON FOR THUNDERSTORMS AFTER A DRY PERIOD
THIS AFTERNOON THROUGH MONDAY EVENING. COONFIELD

LONG TERM...TUESDAY THROUGH SATURDAY.  A DRY W-SW FLOW ALOFT IS IN
STORE FOR THE EXTENDED PERIOD.  OCCASIONAL MID AND HIGH LEVEL CLOUDS
AND LOCALLY BREEZY/WINDY CONDITIONS CAN BE EXPECTED.  A TIGHT
SURFACE PRESSURE GRADIENT LATE TUESDAY WILL RESULT IN WINDY
CONDITIONS THROUGH THE EASTERN COLUMBIA RIVER GORGE AND THE KITTITAS
VALLEY.  TEMPERATURES WILL VARY LITTLE FROM DAY TO DAY AND SHOULD BE
AROUND SEASONAL AVERAGE.  CONFIDENCE IN MODELS IS HIGH AS THEY HAVE
BEEN CONSISTENT FROM RUN TO RUN AND ARE IN GENERAL AGREEMENT WITH
THE SYNOPTIC PATTERN.  SMITH

AVIATION...SCT-BKN CIRRUS CLOUDS WILL BE THE MAIN CLOUD COVER
THROUGH 12Z MONDAY.  A FEW CUMULUS CLOUDS WILL DEVELOP OVER CENTRAL
OREGON AND THE BLUE MOUNTAINS LATE THIS AFTERNOON AND EVENING.
THERE MAY BE A FEW THUNDERSTORMS DURING THIS TIME THAT WILL AFFECT
THE SOUTHERN PORTION OF TWEB 368.  A BETTER CHANCE OF THUNDERSTORMS
IS EXPECTED OVERNIGHT.  WILL KEEP CB WORDING AT KRDM AFTER 02Z.
THERE MAY ALSO BE THUNDERSTORMS OVER THE BLUE MOUNTAINS NEAR KPDT
AND KALW...POSSIBLY AS EARLY AS 09Z.  SMITH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  87  60  86  61 /  10  10  20  20
ALW  87  63  89  63 /  10  10  20  20
PSC  91  61  93  62 /  10  10  20  20
YKM  88  59  90  57 /  10  10  20  20
HRI  90  59  91  63 /  10  10  20  20
ELN  87  59  88  60 /  10  10  20  20
RDM  84  48  85  47 /  20  20  30  30
LGD  86  56  85  54 /  20  20  30  30
GCD  85  55  85  53 /  20  20  30  30
DLS  87  64  88  63 /  10  10  20  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM 5 PM PDT THIS AFTERNOON THROUGH MONDAY
     AFTERNOON FOR ORZ610-611-630-632>635.

WA...FIRE WEATHER WATCH FROM 5 PM PDT THIS AFTERNOON THROUGH MONDAY
     AFTERNOON FOR WAZ633.

&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
83/81/81
Hazardous weather outlook, Aug 5, 5:40 AM PDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
540 AM PDT SUN AUG 5 2007

ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-061215-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
540 AM PDT SUN AUG 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER WATCH
     NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
     MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

THUNDERSTORMS
     NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
     MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS, EAST SLOPES OF THE
     CENTRAL CASCADES OF WASHINGTON

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER CENTRAL TO
NORTHEAST OREGON AND ALONG THE EAST SLOPES OF THE CENTRAL CASCADES
OF WASHINGTON LATE THIS AFTERNOON AND CONTINUE OVERNIGHT. THESE
STORMS WILL HAVE LITTLE RAINFALL. A FIRE WEATHER WATCH HAS BEEN
ISSUED FROM 5 PM TODAY UNTIL MONDAY AFTERNOON FOR THE POSSIBILITY OF
SCATTERED THUNDERSTORMS WITH VERY DRY FUELS. CONTACT YOUR LOCAL
FOREST OR LAND MANAGEMENT AGENCY FOR CURRENT FIRE DANGER CONDITIONS
IN YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY SATURDAY

FIRE WEATHER WATCH MONDAY
     NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
     MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

THUNDERSTORMS MONDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, LOWER COLUMBIA BASIN OF
     OREGON, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON

AS THE UPPER LEVEL TROUGH MOVES OVER EASTERN WASHINGTON AND OREGON
MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WITH LIMITED RAINFALL ARE
POSSIBLE OVER THE ENTIRE AREA. THE GREATEST THREAT WILL BE OVER
CENTRAL TO NORTHEAST OREGON WHERE SCATTERED COVERAGE IS LIKELY.
THESE THUNDERSTORMS WILL HAVE GUSTY WINDS AND LIGHTNING THAT MAY
START FIRES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Red Flag Warnings in Washington, 2007Red Flag Warnings in Oregon, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.